# SDR 96ZZZX4275

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759M
- Make and model: Bell 206L-1
- Aircraft serial: 45555
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 206040032011
- Condition: Failed
- Location: Transmission
- Part time: 703 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL AT 702.5 TSO.  FOUND DEFECTIVE LOWER DUPLEX BEARING.  BEARING HAD 702.5 HOURS SINCE NEW.
